# SDR SWAA2022030877878

- Difficulty date: April 29, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 69,540 hours, 40,865 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT BS 278 STR 14 R/H I/B SIDE. / REPAIRED CRACKED INTERCOSTAL BS 278 STR 14 R/H I/B SIDE IAW EA# 1-753-34896 REV IR AND ER# 19-03070 REV IR.
